MathSciNet Relay Station
MathSciNet bibliographic data
MR3022780 65L10
Akram, Ghazala; Rehman, Hamood Ur Numerical solution of eighth order boundary value problems in reproducing kernel space. Numer. Algorithms 62 (2013), no. 3, 527–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement